# SDR SWAA2025031705013

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N1805U
- Make and model: Boeing 737-8
- Aircraft serial: 60649
- Aircraft time: 7,813 hours, 3,966 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE MISSING BUTTON. <[01] REMOVED & REPLACED AFT MEGAPHONE PER AMM 25-64-00. OPS CHECK GOOD. RESECURED.
